MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C US IMPLANT LARGE 6MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C US IMPLANT LARGE 6MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.046S
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A patient who was implanted on (b)(6) 2021 with prodisc c at c5/6 has suffered subsidence of the prodisc c implant.There were no reported patient symptoms or complication.No patient comorbidities were indicated.No device malfunction was indicated.There is limited information available from this case.No imaging was provided.On (b)(6) 2022, the patient underwent revision to remove the prodisc c device and replace it with an m6 artificial cervical disc.The surgeon did not provide a clear indication as to what led to the subsidence of the implant.
 
Additional Manufacturer Narrative
Limited information was provided for this complaint.The information that was provided indicates a patient underwent removal of a prodisc c device due to implant subsidence.There were no reported patient symptoms.There was no reported comorbidities that may have contributed to the subsidence.There was no indication of a device malfunction or explanation as to why the subsidence may have occurred.Based on previous complaints, this event was determined to be surgical intervention to preclude a possible serious injury.Dhr review did not find any manufacturing issues which may have contributed to the event.Complaint history determined the complaint rates equate to a poc of improbable for patient harm.The risk assessment determined the involved risks are identified and mitigated.The device was retrieved, but analysis has not yet begun.If information is provided that changes the conclusion of this submission, a follow up mdr will be completed.The limited information and investigation could not determine a cause for this event.The cause of this event is unknown.This submission is for 1 of 1 devices involved in the event.

Brand Name
PRODISC C US IMPLANT LARGE 6MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport rd, suite 3b
west chester PA 19380
Manufacturer (Section G)
SYNTHES BRANDYWINE
1303 goshen parkway
west chester PA 19380
Manufacturer Contact
jason smith
900 airport rd, suite 3b
west chester, PA 19380
4848878810
MDR Report Key13656230
Report Number3007494564-2022-00005
Device Sequence Number5974068
Product Code MJO
UDI-Device Identifier00843193112828
UDI-Public00843193112828
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number09.820.046S
Device Catalogue NumberN/A
Device Lot NumberH695463
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2022
Initial Report FDA Received Date03/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR
Patient SexUnknown